# SDR SWAA2012050303666

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 67,784 hours, 64,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N509
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO EMERGENCY LIGHT WIRE BROKEN BETWEEN BS 747 TO BS 767, BETWEEN STR 23L TO STR 24L.  REPAIRED WIRE IAW BSWPM & AMM.
